MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the complained c513 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for seven patient samples tested with tina-quant hemoglobin a1cdx gen.3 on a cobas c513 analyzer commercial system.The customer noticed a positive bias in patient hba1c results and repeated these using an hplc method and a second c513 analyzer.The first sample initially resulted in an hba1c value of 5.50 %.When repeated with the hplc method, the result was 4.80 %.When repeated on the second c513 analyzer, the result was 5.20 %.The second sample initially resulted in an hba1c value of 5.70 %.When repeated with the hplc method, the result was 5.00 %.When repeated on the second c513 analyzer, the result was 5.50 %.The third sample initially resulted in an hba1c value of 5.30 %.When repeated with the hplc method, the result was 4.70 %.When repeated on the second c513 analyzer, the result was 5.00 %.The fourth sample initially resulted in an hba1c value of 6.80 %.When repeated with the hplc method, the result was 6.20 %.When repeated on the second c513 analyzer, the result was 6.60 %.The fifth sample initially resulted in an hba1c value of 5.60 %.When repeated with the hplc method, the result was 5.00 %.When repeated on the second c513 analyzer, the result was 5.40 %.The sixth sample initially resulted in an hba1c value of 5.70 %.When repeated with the hplc method, the result was 4.90 %.When repeated on the second c513 analyzer, the result was 5.40 %.The seventh sample initially resulted in an hba1c value of 5.70 %.When repeated with the hplc method, the result was 5.10 %.When repeated on the second c513 analyzer, the result was 5.50 %.
 
Additional Manufacturer Narrative
The central processing unit (cpu) of the analyzer was replaced with the cpu of a second analyzer.All data from the complained analyzer was deleted.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18639931
Report Number1823260-2024-00318
Device Sequence Number20826595
Product Code LCP
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number07559674190
Device Lot Number71888501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/10/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown